Goodness-of-fit testing for fractional diffusions
Year of publication: |
2013
|
---|---|
Authors: | Podolskij, Mark ; Wasmuth, Katrin |
Published in: |
Statistical Inference for Stochastic Processes. - Springer. - Vol. 16.2013, 2, p. 147-159
|
Publisher: |
Springer |
Subject: | Central limit theorem | Goodness-of-fit tests | High frequency observations | Fractional diffusions | Stable convergence |
-
Goodness-of-fit testing for fractional diffusions
Podolskij, Mark, (2012)
-
Jacod, Jean, (2008)
-
Limit theorems for functionals of higher order differences of Brownian semi-stationary processes
Barndorff-Nielsen, Ole E., (2009)
- More ...
-
Goodness-of-fit testing for fractional diffusions
Podolskij, Mark, (2012)
-
Goodness-of-fit testing for fractional diffusions
Podolskij, Mark, (2012)
-
Vetter, Mathias, (2004)
- More ...